Maximizing association statistics over genetic models.

Gonz?lez, JR; Carrasco, JL; Dudbridge, F; Armengol, L; Estivill, X; Moreno, V; (2008) Maximizing association statistics over genetic models. Genetic epidemiology, 32 (3). pp. 246-54. ISSN 0741-0395 DOI: https://doi.org/10.1002/gepi.20299

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1002/gepi.20299

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar